# SDR SWIA202503180017

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C11
- Aircraft serial: 10138
- Aircraft time: 40,382 hours, 30,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON T/O WHEN GEAR LEVER WAS RETRACTED    (FLIGHT 3636 FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
